Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

I have lots of fluid in the throat, what could be the problem ?

hey, i used to feel like heaviness in my throat ,some sounds travelling from abdomen to chest and some fluids,i thought it was heavy saliva, then last month i got severe pain in my upper abdomen which doctor prescribe to take esmoprazol 40mg which gave me extreme depression ,breathing problem,and vomitting,i have stopped consuming any medicine.but now still i find lots of fluid in my throat, heat and burning sensation in chest and mouth, and also heaviness in my left hand.i am in complete bolied diet and in 4 months have lost almost 25 kg.pls advise me.thanx
Asked On : Sat, 7 May 2011
Answers:  2 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
you have a gastritis problem. you have very poor diegetion.Take ayurvedic treatment for this.But before that do investigations loke USG,Gastrocopy.Then consult a ayurvedic physician. You will get relief after taking tab-sutshekhar ras 1 tab twice day before meal. and avipatikar churna 2 tsf bed time with warm water.
Answered: Sat, 7 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi, khushi,you need some investigation like endoscopy and ultrasound.You must be having problem of gastrointestinal reflux where in the food from stomach comes back in food pipe.You also need to take medicines for same.Please avoid heavy diet,do regular exercise,take regular sleep.Please consult a doctor again and take treatment.Avoid sleeping for hours after any meal.Take small and frequent diet.bye and take care.
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor